MAUDE Adverse Event Report: ST PAUL DELTEC; NEEDLE GRIPPER

ST PAUL DELTEC; NEEDLE GRIPPER
Model Number 21-3468-24
Medical Device Problem Codes Suction Problem (2170); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medial implantable ports|deltec gripper plus power needles malfunctioned.Reported a nurse was completing a blood draw and got air bubbles with flex of blood in syringe.The nurse then tried to tighten the connections and used multiple syringes to aspirate from the y- site connection of the huber needle tubing and still pulled back air bubbles instead of blood.It was reported then re access of gripper to the patient with a different needle huber set and was then able to get blood to return easily.

Brand Name
DELTEC
Common Device Name
NEEDLE GRIPPER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11852744
Report Number3012307300-2021-04679
Device Sequence Number19620302
Product Code FPA
UDI-Device Identifier10610586033070
UDI-Public10610586033070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Model Number21-3468-24
Device Catalogue Number21-3468-24
Device Lot Number4027427
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1